.Not carrying enought telma 40 tab to last my trip. My mom who stays here take Aten 50 n Tonact-TG for her Bp problem. Can i take Aten 50 or tonact till i reach india in 2 weeks??? I am 45 yrs old woman n no other ...
I am 37 year old male just started aten 25 and prothiaden 75 since 4 month. It can be problem in infertility or restrict the chance of baby born through me. Can possibility to reduce the sperm in count ...
I m taking Losanorm 50 H in the morning, ecosprin 150 in the afternoon, and Aten 25 in the night for hypertension since May 2011. At the time of prescription, my BP was 160/110 and I m 53 years old, weight 70 Kgs ...
Hi My mom is 52years old and having BP and will taking Aten 50 and also Thyronorm as prescribed by the physician. From almost 10 years, whenever she does hot water head bath she will go unconcious, it has ...
hi......sir....i am tara...i am 9 mths pregnant now.during 8 month i had to know that i have rheumatic heart deceases.now i take pentids 400,lasix ,aten 50,tablets.......and also take calcium tablets ...
Dear Sir , My age is 24 , Height is 5 ft 5 inch & Weight 72 kg . I Have undergone PTMC (Ballooning) two times of ( Mitral Stenosis ) and I am taking aten 25 mg on daily basis & avoiding high junk food ...
sir my father was suffring from BP180/100 seens one month and he takes Aten25 but no result.
Thanks for posting to HCM
Take tab. Amlodep- AT Once night time.
No salt use in diet.
Ya use lona salt.
I have hypertension 120/180. my doctor advised to take aten am tablet. how can I control with out drug
Welcome to the HCM,
Your BP is too high,Needs to be taken care properly and seriously.
along with the prescribed drug one should also be investigated for like echocardiography, KFT. Lipid profile etc.
Reduce salt intake, daily exercise, reduce weight etc.
Im starting to worry because everytime I eat, I still feel hungry afterwards.And its not like a little bit, It feels like if I havent aten at all
Thanks for contacting HCM. This constant hunger sounds like you are having gastritis. When you eat you coat the stomach with food and that reduces the pain. Then when the food is gone the stomach lining is again irritated by acid. I recommend that you start taking Zantac or Prilosec. This may reduce the pain and allow your stomach to heal. Hope this answers your question.